# SDR DALA2023121510295

- Difficulty date: December 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 72,079 hours, 23,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14D EMERGENCY ESCAPE LIGHT INOPERATIVE.  R/R EMERGENCY PATH LIGHT AT 14D PER B757 CMM 25-22-57. OPS CK GOOD.
